Mathematische Zeitschrift

, Volume 273, Issue 3–4, pp 1119–1138 | Cite as

The Lefschetz–Lunts formula for deformation quantization modules

Article

Abstract

We adapt to the case of deformation quantization modules a formula of Lunts (Lefschetz fixed point theorems for Fourier–Mukai functors and DG algebras. arXiv:1102.2884. ArXiv e-prints, 2011) who calculates the trace of a kernel acting on the Hochschild homology of a DQ-algebroid.

Keywords

Deformation quantization Hochschild homology Lefschetz theorems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Căldăraru A., Willerton S.: The Mukai pairing I a categorical approach. New York J. Math. 16, 61–98 (2010)MathSciNetMATHGoogle Scholar
  2. 2.
    Cisinski, D.C., Tabuada, G.: Lefschetz and Hirzebruch–Riemann–Roch formulas via noncommutative motives. arXiv:1111.0257. ArXiv e-prints (2011)Google Scholar
  3. 3.
    Kashiwara, M., Schapira, P.: Categories and sheaves, Grundlehren der Mathematischen Wissenschaften. vol. 332. Springer, Berlin (2006)Google Scholar
  4. 4.
    Kashiwara, M., Schapira, P.: Deformation quantization modules. Astérisque (2012)Google Scholar
  5. 5.
    Kontsevich, M.: Deformation quantization of algebraic varieties. Lett. Math. Phys. 56(3), 271–294 (2001) doi:10.1023/A:1017957408559. EuroConférence Moshé Flato 2000, Part III (Dijon)Google Scholar
  6. 6.
    Lewis Jr., L.G., May, J.P., Steinberger, M., McClure, J.E.: Equivariant stable homotopy theory. Lecture Notes in Mathematics, vol. 1213. Springer, Berlin (1986). (with contributions by J. E. McClure)Google Scholar
  7. 7.
    Lunts, V.A.: Lefschetz fixed point theorems for Fourier–Mukai functors and DG algebras. arXiv:1102.2884. ArXiv e-prints (2011)Google Scholar
  8. 8.
    Polishchuk, A.: Lefschetz type formulas for dg-categories. arXiv:1111.0728. ArXiv e-prints (2011)Google Scholar
  9. 9.
    Ponto, K., Shulman, M.: Traces in symmetric monoidal categories. arXiv:1107.6032. ArXiv e-prints (2011)Google Scholar
  10. 10.
    Shklyarov, D.: Hirzebruch-Riemann-Roch theorem for DG algebras. arXiv:0710.1937. ArXiv e-prints (2007)Google Scholar

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Institut de Mathématiques de JussieuUPMCParis Cedex 05France

Personalised recommendations